RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2003, Volume 9, Issue 2, Pages 3–56 (Mi fpm728)  

This article is cited in 1 scientific paper (total in 1 paper)

$\lambda$-topologies on function spaces

N. V. Velichko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: This paper is devoted to the spaces $C_{\lambda}(X)$ of all continuous real-valued functions on $X$ endowed with arbitrary $\lambda$-topologies. This is a fairly complete survey of the results obtained by the author in the following domains of the theory of $\lambda$-topologies: cardinal functions; locally convex properties; weak and strong topologies; dual spaces; lattices of $\lambda$-topologies; completeness.

Full text: PDF file (525 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 131:4, 5701–5737

Bibliographic databases:

UDC: 517.982.272+515.122.55

Citation: N. V. Velichko, “$\lambda$-topologies on function spaces”, Fundam. Prikl. Mat., 9:2 (2003), 3–56; J. Math. Sci., 131:4 (2005), 5701–5737

Citation in format AMSBIB
\Bibitem{Vel03}
\by N.~V.~Velichko
\paper $\lambda$-topologies on function spaces
\jour Fundam. Prikl. Mat.
\yr 2003
\vol 9
\issue 2
\pages 3--56
\mathnet{http://mi.mathnet.ru/fpm728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2056623}
\zmath{https://zbmath.org/?q=an:1068.22003}
\transl
\jour J. Math. Sci.
\yr 2005
\vol 131
\issue 4
\pages 5701--5737
\crossref{https://doi.org/10.1007/s10958-005-0443-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27644539690}


Linking options:
  • http://mi.mathnet.ru/eng/fpm728
  • http://mi.mathnet.ru/eng/fpm/v9/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Osipov A.V., “Topological-algebraic properties of function spaces with set-open topologies”, Topology Appl, 159:3 (2012), 800–805  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:198
    Full text:82
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019